Title of article
Robustness of discrete periodically time-varying control under LTI unstructured perturbations
Author/Authors
Jingxin Zhang، نويسنده , , Cishen Zhang، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2000
Pages
5
From page
1370
To page
1374
Keywords
unstructured perturbations. , Robustness , Stability margin , Time-varying control
Journal title
IEEE Transactions on Automatic Control
Serial Year
2000
Journal title
IEEE Transactions on Automatic Control
Record number
385649
Link To Document